Michigan Mathematical Journal

Fixed points and determining sets for holomorphic self-maps of a hyperbolic manifold

Buma Fridman, Daowei Ma, and Jean-Pierre Vigué

Full-text: Open access

Article information

Michigan Math. J., Volume 55, Issue 1 (2007), 229-239.

First available in Project Euclid: 27 April 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10] 32Q28: Stein manifolds
Secondary: 54H15: Transformation groups and semigroups [See also 20M20, 22-XX, 57Sxx] 58C30: Fixed point theorems on manifolds [See also 47H10]


Fridman, Buma; Ma, Daowei; Vigué, Jean-Pierre. Fixed points and determining sets for holomorphic self-maps of a hyperbolic manifold. Michigan Math. J. 55 (2007), no. 1, 229--239. doi:10.1307/mmj/1177681995. https://projecteuclid.org/euclid.mmj/1177681995

Export citation


  • N. Bourbaki, Intègration, Hermann, Paris, 1963.
  • H. Cartan, Les fonctions de deux variables complexes et le problème de la représentation analytique, J. Math. Pures Appl. (9) 11 (1931), 1--114.
  • ------, Sur les fonctions de plusieurs variables complexes. L'itération des transformations intérieures d'un domaine borné, Math. Z. 35 (1932), 760--773.
  • S. D. Fisher and J. Franks, The fixed points of an analytic self-mapping, Proc. Amer. Math. Soc. 99 (1987), 76--78.
  • B. L. Fridman, K. T. Kim, S. G. Krantz, and D. Ma, On fixed points and determining sets for holomorphic automorphisms, Michigan Math. J. 50 (2002), 507--515.
  • ------, On determining sets for holomorphic automorphisms, Rocky Mountain J. Math. 36 (2006), 947--955.
  • B. L. Fridman and D. Ma, Properties of fixed point sets and a characterization of the ball in $\Bbb C^n,$ Proc. Amer. Math. Soc. 135 (2007), 229--236.
  • R. E. Greene and S. G. Krantz, Characterization of complex manifolds by the isotropy subgroups of their automorphism groups, Indiana Univ. Math. J. 34 (1985), 865--879.
  • D. Gromoll, W. Klingenberg, and W. Meyer, Riemannsche Geometrie im Grossen, 2nd ed., Lecture Notes in Math., 55, Springer-Verlag, New York, 1975.
  • R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, NJ, 1965.
  • K. T. Kim and S. G. Krantz, Determining sets and fixed points for holomorphic endomorphisms, Function spaces (Edwardsville, 2002), Contemp. Math., 328, pp. 239--246, Amer. Math. Soc., Providence, RI, 2003.
  • W. Klingenberg, Riemannian geometry, 2nd ed., de Gruyter Stud. Math., 1, Berlin, 1995.
  • S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Pure Appl. Math., 2, Dekker, New York, 1970.
  • K. Leschinger, Über fixpunkte holomorpher Automorphismen, Manuscripta Math. 25 (1978), 391--396.
  • D. Ma, Upper semicontinuity of isotropy and automorphism groups, Math. Ann. 292 (1992), 533--545.
  • B. Maskit, The conformal group of a plane domain, Amer. J. Math. 90 (1968), 718--722.
  • E. Peschl and M. Lehtinen, A conformal self-map which fixes three points is the identity, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1979), 85--86.
  • N. Suita, On fixed points of conformal self-mappings, Hokkaido Math. J. 10 (1981), 667--671.
  • J.-P. Vigué, Sur les ensembles d'unicité pour les automorphismes analytiques d'un domaine borné, C. R. Acad. Sci. Paris Sér. I Math. 336 (2003), 589--592.
  • ------, Ensembles d'unicité pour les automorphismes et les endomorphismes analytiques d'un domaine borné, Ann. Inst. Fourier (Grenoble) 55 (2005), 147--159.